# SDR DLM88960420

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST RIGHT HYD PRESSURE IN FLIGHT, THEN QTY SYSTEM TURNED  OFF AND ALT GEAR EXT USED.  FOUND RIGHT ENGINE HYD PRESSURE LINE CHAFED AT PLYON ATTACH ANGLE.  REPLACED SAME.
